Home, About, Contact Us, FAQ

Risperidone (Risperdal) Genital shrinkage Urology


#1

Ok guys as you know this side effect happens I saw urology doctor today this is what he said

Prolactin levels were raised at that time my weight gain was forming in my pubic area which created a small flap

The weight gain shrunk my genitals as it was in the pubic area of the body and before the heart the ■■■■■ recieve loss of blood flow from medication like risperidone

Although ED is common shrinkage is rare

I hope this clears up the shrinkage effect people report in risperidone and other medications

Doctor says if I continue to smoke and drink alcohol I am at risk of permanent ED

I am being tested for diabetes as I am bordering.

So hope this shoots down the “myth” pdocs call shrinkage from risperidone a pdoc I saw said its a myth but it is real.

Thank you for reading


#2

Well that doesn’t sound like good news. I hope you can reverse it. I don’t know if mine has shrunk because it is not like I measure it.


#3

I always knew it was real, it doesn’t just happen with Risperdal! It happened to me right before my eyes when I took Invega (Paliperidone) and I would bet money the same happens on Fanapt (Iloperidone) Anything that says peridone at the end is probably best to be avoided by men.


#4

I don’t necessarily know if it shrinks your genitals but it will make getting aroused next to impossible.
It’s a shame because risperdal is great at controlling psychotic symptoms but you have zero quality of life on it.


#5

Here we go again! I see to recall a long,previous thread on this. I have been on Risperdal consta since 2009 and have not noticed any shrinkage.


#6

Varies in persons as stated on the rare side of effect.

This thread is simply what I was diagnosed with today its my second time in a urology department.


#7

You never seem to post about anything else but ■■■■■ shrinkage.


#8

Men who never do their share of the housework end up with all the hair on top their head at butt level, and, it is noted, that their wee wee’s shrink like a turtle in the cold.
So be it.


#9

That was just mean, ignorant, and bitchy.


#10

My dick grew 3 inches starting around age 23. It stopped growing from 18-22.


#11

Um are you here to brag or…


#12

I find it odd how it grew at that age. Here to say that AP’s don’t always cause shrinkage.


#13

That did not make too much sense


#14

The official ruling on this is that risperidone does not cause genital shrinkage. It can, however, cause weight gain. When you have excess fat around your pubic area, it can make your genitals look smaller. Lose some weight, and you should reverse the problem.


#15